MathSciNet Relay Station
MathSciNet bibliographic data
MR611643 (82i:57025) 57Q45
Hillman, Jonathan A. Blanchfield pairings with squarefree Alexander polynomial. Math. Z. 176 (1981), no. 4, 551–563.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement